| Model Number |
N/A |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Failure to Osseointegrate (1863); Malposition of Device (2616)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Sinus Perforation (2277)
| Date of Event |
09/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
It was reported that a patient experienced a dental implant loss- dislocation of the implant into the maxillary sinus.